Lasix User Reviews

Lasix - User Reviews

Lasix User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Lasix sorted by most helpful. Patient Discussions FAQs


Comment from: rod, 35-44 Female on Treatment for 1-6 months (Patient) Published: January 24

I'm just starting to take furosemides for fluid rentention in my legs; consequently I have epedema to. What concerns me is the effectof Potassium loss while taking this medicine; however, I discovered that I can take a pill called Dandelion root, and is often used as a natural powerful diuretic without potassium loss. I am a firm believer of natural herbal remedies vs conventional medicine because they developed majorty of medcine from plants anyway. Don't get me wrong, I do consult with my doctor and pharmcy before taking herbal remedies, as you should to.

Comment from: Lasix User, 25-34 on Treatment for 1-6 months (Patient) Published: May 19

The meds are easy to take and it does the job its intended to do. My only problem is that my doctor didnt tell me about the side effects. A couple of my co-workers noticed how fatigued and drained I was all the time. Thankfully I work with nurses and they were able to identify the problem right away. Lasix depletes your potassium which when it is low causes the fatigue but not only that, potassium is responsible for the electrical pulses which keeps the heart pumping. One nurse said if my potassium got too low my heart could stop. One of the other nurses gave me a banana (high in potassium) and one gave me a potassium pill. I felt better immediately (I wasnt signing up for marathons or anything-but I definitely noticed the difference). I have been eating bananas everyday since and I havent noticed that drained, I cant wake up feeling anymore.

Related Reading: Lasix | fatigue

Comment from: jcookie039, 65-74 on Treatment for 6 months - 1 year (Patient) Published: March 18

It did lessen the fluid retention, but it also caused a medical condition called "PRESSURE URTICARIA" otherwise known as "HIVES". Any pressure on any part of my body caused terrible redness, swelling and itching. For 8 months I suffered every day until the cause was found. This allergic reaction is very rare... less than 1% chance of occurance, and good doctors and pharmacists have no clue what's the cause. This condition should be listed on the drug's information sheet as a side effect.

Related Reading: HIVES | itching

Comment from: curious, 45-54 on Treatment for 2-5 years (Patient) Published: September 27

I have been on lasix,bumex both together for about two years but lately the effects did not produce any output hardly so I doubled up on the lasix because I couldnt get any results without it.And I would become so miserable is there any reason that its become innafective?

Related Reading: bumex

Comment from: debbie, 45-54 on Treatment for 1-6 months Published: November 27

I do need advice, this medication is not working for me. I still retain water so bad, I'm gaining weight rapidly from fluids I'm very worried. I take 2 20mg. every AM but it's not doing anything, please advice me what to do???

Comment from: 25-34 on Treatment for less than 1 month (Patient) Published: October 09

my swelling has gone done in my legs but the pain is still there.

Comment from: 55-64 on Treatment for 5-10 years (Patient) Published: May 22

I was taking this drug to treat extreme foot/ankle swelling. It worked great. The only issue is the urgent trips to the bathroom for several hours after taking - you really have to plan your day! Also, I was taken off the drug because my body couldn't keep up with the potassium loss - it's very important you keep track of your potassium numbers. I have been switched to spironolactone (which adds potassium to your system). It doesn't work as well.

Comment from: haziniya, 25-34 on Treatment for 1-6 months (Patient) Published: November 28

All this medication does is make me go to the bathroom constantly, I still have alot of fluid retention.

Published: December 20

The first couple days the drug worked. After five days I went off the drug. My hands a feet sweeled back up. Now I have swelling up to my knees. I am hoping to find something that will take all the swelling out of my hands and feet.

Comment from: alewis41, 45-54 on Treatment for 1-6 months (Patient) Published: December 16

has reduced the swelling a bit but it is still happening. I go to the bathroom a lot. and drinka little more than used too.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations